Vol 9, No 1 (2011)

April

Table of Contents

Articles

A Fixed Point Theorem of Generalized Weakly Contractive Maps in Orbitally Complete Metric Spaces PDF
G.V.R. Babu, P.D. Sailaja 1 - 10
On the Maximal Inequalities for Partial Sums of Strong Mixing Random Variables with Applications PDF
Guo-dong Xing, Shan-chao Yang 11 - 19
More Accurate Approximations for the Gamma Function PDF
Gergo Nemes 21 - 28
On the Extended Null Scrolls in Minkowski 3-space PDF
Mahmut Ergut, Handan Balgetir Oztekin, Alper Osman Ogrenmis 29 - 37
On Nil-semicommutative Rings PDF
Weixing Chen 39 - 47
On the Union of Graded Prime Submodules PDF
Farkhonde Farzalipour, Peyman Ghiasvand 49 - 55
Spectrum and Fine Spectrum of Generalized Second Order Difference Operator \Delta_{uv}^2 on Sequence Space c0 PDF
Bijaya Laxmi Panigrahi, Parmeshwary Dayal Srivastava 57 - 74
Bayesian Estimation Distribution and Survival Function of Records and Inter-Record Times and Numerical Computation for Weibull Model PDF
Mahmoud Afshari 75 - 81
On Some Types of Faint Continuity PDF
A.A. El-Atik 83 - 93
A Hybrid Method for Generalized Equilibrium, Variational Inequality and Fixed Point Problems of Finite Family of Nonexpansive Mappings PDF
Sommay Peathanom, Withun Phuengrattana 95 - 119
On the Solutions of the Difference Equation PDF
Canan Karatas, Ibrahim Yalcinkaya 121 - 126
Null Biminimal General Helices in the Lorentzian Heisenberg Group PDF
Essin Turhan, Talat Korpinar 127 - 137
Existence of Solutions of Quasilinear Integrodifferential Evolution Equations with Impulsive Conditions PDF
Francis Paul Samuel, Krishnan Balachandran 139 - 152
On the Stirling Series of Gamma Function PDF
Cristinel Mortici 153 - 159
Convergence of Modified Ishikawa Iterative Process for Nonself I-Asymptotically Quasi-Nonexpansive Mappings in Banach spaces PDF
Jamnian Nantadilok 161 - 170
Generalized Mixed Equilibrium Problems for Maximal Monotone Operators and Two Relatively Quasi-Nonexpansive Mappings PDF
Kriengsak Wattanawitoon, Poom Kumam 171 - 195
A General Composite Algorithms for Solving General Equilibrium Problems and Fixed Point Problems in Hilbert Spaces PDF
Rabian Wangkeeree, Thanatporn Bantaojai 197 - 218
Existence of Solutions for New Systems of Generalized Mixed Vector Variational-like Inequalities in Reflexive Banach Spaces PDF
Somyot Plubtieng, Wanna Sriprad 219 - 235


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|